This pill has been great as a contraception, ive been on it for 2 years now.
I use to get really bad period pains and now i only get a discomfort on the first day of the period, its also helped heaps with moods, i was very bad with mood swings coming up to that week, now i have no issues, maybe just headaches.
The bad thing is i've tried skipping a period once on this, worse decision i had spotting for the whole month some days heavy some days light and it was quite uncomfortable.
Also ive never really thought about it till now, but weight gain!! ive put on 15kg in the 2 years!! im not putting all the blame in the pill, but ive noticed when im trying to lose weight its really really hard to even budge more then 2kg which leads to me giving up because id work my ass off for it and get very little result, it wasnt until my mum pointed out that the pill could be playing a part in this. I dont eat unhealthy, just the occasional fatty foods here and there like anyones diet, so now im thinking about giving it the flick.
Unsure if anyone else has had this problem, please let me know :)